MAUDE Adverse Event Report: I.T.S. GMBH ULNA OSTEOTOMY PLATE, 6-HOLE

I.T.S. GMBH ULNA OSTEOTOMY PLATE, 6-HOLE
Model Number 21231-6
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have inspected the dhf of the lot and the material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Based on the information available, no final conclusion could be drawn and it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This report does not reflect a conclusion by fda, i.T.S.Gmbh or its employees that the report constitutes an admission that the device caused or contributed to the potential event described in this report.This is report 1/2.
 
Event or Problem Description
It was reported that a non-locking screw backed out approx.5 weeks after surgery.In addition the two distal locking screws show signs of loosening in the bone, but are still locked in the plate.A second surgery was necessary.

Brand Name
ULNA OSTEOTOMY PLATE, 6-HOLE
Common Device Name
ULNA OSTEOTOMY PLATE,
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzhoehe, styria 8301
AU   8301
MDR Report Key19124388
Report Number3004369035-2024-00003
Device Sequence Number15384086
Product Code HRS
UDI-Device Identifier09120069811629
UDI-Public09120069811629
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21231-6
Device Catalogue Number21231-6
Device Lot Number643/022310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2024
Initial Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexUnknown